# SDR AALA202202219556

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,332 hours, 14,704 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HANDLE DETACHED. INSTALLED SECURING HARDWARE ON AFT RIGHT LAVATORY DOOR HANDLE PER AMM 20-13-1.
